# SDR COEA2016011209801

- Difficulty date: January 12, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LEVEL 2 CORROSION ON AFT SECTION OF FRAME 45, UNDER FLANGE & BY MICRO SWITCH ON FWD SIDE OF FRAME.  REPLACED WITH OEM PART.
